×

zbMATH — the first resource for mathematics

Almost automorphic and pseudo-almost automorphic mild solutions to an abstract differential equation in Banach spaces. (English) Zbl 1189.34116
Consider the existence and uniqueness of almost automorphic and pseudo almost automorphic mild solutions to the differential equation
\[ \frac{d u(t)}{dt}=Au(t)+\frac{d}{dt}\;F_1(t, u(h_1(t)))+F_2(t,u(h_2(t))) \] where \(A\) is a linear operator on a Banach space that generates an exponentially stable \(C_0\)-semigroup \((T(t))_{t\geq 0}\).
The proofs are achieved by means of the contraction mapping principle. This problem goes back to a result by the reviewer [Semigroup Forum 69, No. 1, 80–86 (2004; Zbl 1077.47058)].
The authors use the following statement in the proofs of their main results: If \(u:\mathbb R\to X\) is almost automorphic and \(h:\mathbb R\to\mathbb R\) is a continuous function, then \(u(h(t))\) is almost automorphic. This remained to be proved. An application to a semilinear partial differential equation with Dirichlet conditions is presented.

MSC:
34G20 Nonlinear differential equations in abstract spaces
43A60 Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bochner, S., Uniform convergence of monotone sequences of functions, Proc. natl. acad. sci. USA, 47, 582-585, (1961) · Zbl 0103.05304
[2] N’Guérékata, G.M., Almost automorphic functions and almost periodic functions in abstract spaces, (2001), Kluwer Academic Plenum Publishers New York, London, Moscow · Zbl 1001.43001
[3] N’Guérékata, G.M., Topics in almost automorphy, (2005), Springer New York, Boston, Dordrecht, London, Moscow · Zbl 1073.43004
[4] Veech, W.A., Almost automorphic functions, Proc. natl. acad. sci. USA, 49, 462-464, (1963) · Zbl 0173.33402
[5] Liang, J.; Zhang, J.; Xiao, T.J., Composition of pseudo almost automorphic and asymptotically almost automorphic functions, J. math. anal. appl., 340, 1493-1499, (2008) · Zbl 1134.43001
[6] Hale, J.K.; Verduyn Lunel, S.M., ()
[7] Adimy, M.; Ezzinbi, K., A class of linear partial neutral functional-differential equations with nondense domain, J. differential equations, 147, 2, 285-332, (1998) · Zbl 0915.35109
[8] Hale, J.K., Partial neutral functional-differential equations, Rev. roumaine math. pures appl., 39, 4, 339-344, (1994) · Zbl 0817.35119
[9] Wu, J.; Xia, H., Rotating waves in neutral partial functional-differential equations, J. dynam. differential equations, 11, 2, 209-238, (1999) · Zbl 0939.35188
[10] Wu, J.; Xia, H., Self-sustained oscillations in a ring array of coupled lossless transmission lines, J. differential equations, 124, 1, 247-278, (1996) · Zbl 0840.34080
[11] Wu, J., ()
[12] Hernández, E.; Henríquez, H.R., Existence results for partial neutral functional differential equations with unbounded delay, J. math. anal. appl., 221, 2, 452-475, (1998) · Zbl 0915.35110
[13] Hernández, E.; Henríquez, H.R., Existence of periodic solutions of partial neutral functional differential equations with unbounded delay, J. math. anal. appl., 221, 2, 499-522, (1998) · Zbl 0926.35151
[14] Hernández, E., Existence results for partial neutral integro-differential equations with unbounded delay, J. math. anal. appl., 292, 1, 194-210, (2004) · Zbl 1056.45012
[15] Bugajewski, D.; N’Guérékata, G.M., On the topological structure of almost automorphic and asymptotically almost automorphic solutions of differential and integral equations in abstract spaces, Nonlinear anal., 59, 8, 1333-1345, (2004) · Zbl 1071.34055
[16] Diagana, T.; N’Guérékata, G.M., Almost automorphic solutions to semilinear evolution equations, Funct. differ. equ., 13, 2, 195-206, (2006) · Zbl 1102.34044
[17] Diagana, T.; N’Guérékata, G.M., Almost automorphic solutions to some classes of partial evolution equations, Appl. math. lett., 20, 4, 462-466, (2007) · Zbl 1169.35300
[18] Diagana, T.; N’Guérékata, G.M.; Minh, N.V., Almost automorphic solutions of evolution equations, Proc. amer. math. soc., 132, 11, 3289-3298, (2004) · Zbl 1053.34050
[19] Liang, J.; N’Guérékata, G.M.; Xiao, T.J.; Zhang, J., Some properties of pseudo almost automorphic functions and applications to abstract differential equations, Nonlinear anal., 71, 248-257, (2009)
[20] Cieutat, P.; N’Guérékata, G.M., Bounded and almost automorphic solutions of some nonlinear differential equations in Banach spaces, Nonlinear anal., 71, 674-684, (2009) · Zbl 1188.34078
[21] Caraballo, T.; Chaban, D., Almost periodic and almost automorphic solutions of linear differential/difference equations without favard’s separation condition. I, J. differential equations, 246, 108-128, (2009) · Zbl 1166.34021
[22] Caraballo, T.; Chaban, D., Almost periodic and almost automorphic solutions of linear differential/difference equations without favard’s separation condition. II, J. differential equations, 246, 1164-1186, (2009) · Zbl 1166.34022
[23] Diagana, T., Existence of pseudo-almost automorphic solutions to some abstract differential equations with pseudo-almost automorphic coefficients, Nonlinear anal., 70, 3781-3790, (2009) · Zbl 1178.43004
[24] Ding, H.S.; Long, W.; N’Guérékata, G.M., Almost automorphic solutions of nonautonomous evolution equations, Nonlinear anal., 70, 2731-2735, (2009) · Zbl 1162.44002
[25] Xiao, T.J.; Liang, J.; Zhang, J., Pseudo almost automorphic solutions to semilinear differential equations in Banach spaces, Semigroup forum, 76, 518-524, (2008) · Zbl 1154.46023
[26] Fatajou, S.; Minh, N.V.; N’Guérékata, G.M.; Pankov, A., Stepanov-like almost automorphic solutions for nonautonomous evolution equations, Electron. J. differential equations, 121, 1-11, (2007) · Zbl 1146.47029
[27] Ding, H.S.; Xiao, T.J.; Liang, J., Asymptotically almost automorphic solutions for some integro-differental equations with nonlocal initial conditions, J. math. anal. appl., 338, 141-151, (2008)
[28] Xiao, T.J.; Zhu, X.X.; Liang, J., Pseudo almost automorphic mild solutions to nonautonomous differential equations and applications, Nonlinear anal., 70, 4079-4085, (2009) · Zbl 1175.34076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.